# SDR AU000899

- Difficulty date: September 9, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 58137
- Condition: Leaking
- Location: Hyd System
- Part time: 2,956 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(AUS) FLAP HYDRAULIC MOTOR LEAKING. LOSS OF UTILITY HYDRAULIC SYSTEMFLUID.
